American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] P. Dávalos. Dynamical models for some torus homeomorphisms. Contemporary Mathematics 657 (2016) 75-84.
Book volume table of contents   
View Article: PDF

[2] Chris Bernhardt and P. Christopher Staecker. Generalizing the rotation interval to vertex maps on graphs. Trans. Amer. Math. Soc. 367 (2015) 4235-4252.
Abstract, references, and article information   
View Article: PDF

[3] Jian Wang. A generalization of the line translation theorem. Trans. Amer. Math. Soc. 366 (2014) 5903-5923.
Abstract, references, and article information   
View Article: PDF

[4] Andres Koropecki and Fabio Armando Tal. Area-preserving irrotational diffeomorphisms of the torus with sublinear diffusion. Proc. Amer. Math. Soc. 142 (2014) 3483-3490.
Abstract, references, and article information   
View Article: PDF

[5] Kiran Parkhe. One-parameter families of circle diffeomorphisms with strictly monotone rotation number. Proc. Amer. Math. Soc. 141 (2013) 4327-4337.
Abstract, references, and article information   
View Article: PDF

[6] Rafael Potrie. Recurrence of non-resonant homeomorphisms on the torus. Proc. Amer. Math. Soc. 140 (2012) 3973-3981.
Abstract, references, and article information   
View Article: PDF

[7] Fábio Armando Tal. Transitivity and rotation sets with nonempty interior for homeomorphisms of the $2$-torus. Proc. Amer. Math. Soc. 140 (2012) 3567-3579.
Abstract, references, and article information   
View Article: PDF

[8] Shigenori Matsumoto. Prime end rotation numbers of invariant separating continua of annular homeomorphisms. Proc. Amer. Math. Soc. 140 (2012) 839-845. MR 2869068.
Abstract, references, and article information   
View Article: PDF

[9] Kuo-Chang Chen and Xun Dong. On the barycenter of the tent map. Proc. Amer. Math. Soc. 138 (2010) 4025-4035. MR 2679623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Salvador Addas-Zanata and Fábio Armando Tal. On generic rotationless diffeomorphisms of the annulus. Proc. Amer. Math. Soc. 138 (2010) 1023-1031. MR 2566568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. Béguin, S. Crovisier, Tobias Jäger and F. Le Roux. Denjoy constructions for fibered homeomorphisms of the torus. Trans. Amer. Math. Soc. 361 (2009) 5851-5883. MR 2529917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Tobias H. Jäger. The creation of strange non-chaotic attractors in non-smooth saddle-node bifurcations. Memoirs of the AMS 201 (2009) MR 2548610.
Book volume table of contents   

[13] Marc Bonino. On the dynamics of homology-preserving homeomorphisms of the annulus. Trans. Amer. Math. Soc. 361 (2009) 1903-1923. MR 2465823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kristian Bjerklöv and Tobias Jäger. Rotation numbers for quasiperiodically forced circle maps-mode-locking vs. strict monotonicity. J. Amer. Math. Soc. 22 (2009) 353-362. MR 2476777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Oliver Jenkinson. Optimization and majorization of invariant measures. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 1-12. MR 2285761.
Abstract, references, and article information   
View Article: PDF

[16] Leo T. Butler. Zero entropy, non-integrable geodesic flows and a non-commutative rotation vector. Trans. Amer. Math. Soc. 355 (2003) 3641-3650. MR 1990166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John Franks. Rotation numbers and instability sets. Bull. Amer. Math. Soc. 40 (2003) 263-279. MR 1978565.
Abstract, references, and article information   
View Article: PDF

[18] Jaroslaw Kwapisz. A priori degeneracy of one-dimensional rotation sets for periodic point free torus maps. Trans. Amer. Math. Soc. 354 (2002) 2865-2895. MR 1895207.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Patrice Le Calvez. Rotation numbers in the infinite annulus. Proc. Amer. Math. Soc. 129 (2001) 3221-3230. MR 1844997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia